# SDR ASAA2015011410498

- Difficulty date: January 14, 2015
- Submitted: February 2, 2015
- Operation: Air carrier
- Aircraft: N795AS
- Make and model: Boeing 737490
- Aircraft serial: 28890
- Aircraft time: 53,072 hours, 29,632 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 65C3459713
- Condition: Cracked
- Location: Bs 927-947
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA INTERCOSTAL BS 927-947.5, LBL 25 IS CRACKED.  ACFT GROUNDED.  R & R INTERCOSTAL IAW SRM 51-40-02-0G-0.
